# SDR MALA060636

- Difficulty date: December 22, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- Aircraft time: 18,585 hours, 20,224 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 6223975001
- Part serial: 7644
- Condition: Stuck
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS ALTIMETER SHOWING A RED FLAG AND IS STUCK IN POSITION DURING CLIMB-OUT.  REMOVED AND REPLACED PILOTS ALTIMETER REF AMM 34.  OPS CHECK GOOD REF AMM 34-12-05 PN OFF 622-3975-001 SN OFF 7644 SN ON 7817.
